Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 8, Issue 1, 1972
Metadata
 

Axiomatization of Models for Intermediate Logics Constructed with Boolean Models by Piling Up
Tsutomu Hosoi and Hiroakira Ono
pp. 1–11
Abstract | Full-Text PDF (735 KB) | Metadata

A Geometric Method for the Numerical Solution of Nonlinear Equations and Its Application to Nonlinear Oscillations
Yoshitane Shinohara
pp. 13–42
Abstract | Full-Text PDF (1948 KB) | Metadata

Localization Principle for Differential Complexes and Its Application
Isao Naruki
pp. 43–110
Abstract | Full-Text PDF (5151 KB) | Metadata

On the Limit for the Representation by the Sum of Two Abundant Numbers
Sin Hitotumatu
pp. 111–116
Abstract | Full-Text PDF (425 KB) | Metadata

Some Results on the Intermediate Logics
Hiroakira Ono
pp. 117–130
Abstract | Full-Text PDF (1193 KB) | Metadata

Invariant Measure of the Infinite Dimensional Rotation Group
Yasuo Yamasaki
pp. 131–140
Abstract | Full-Text PDF (773 KB) | Metadata

Projective Limit of Haar Measures on O(n)
Yasuo Yamasaki
pp. 141–149
Abstract | Full-Text PDF (571 KB) | Metadata

On a Nonlinear Bessel Equation
Yoshinori Kametaka
pp. 151–200
Abstract | Full-Text PDF (2854 KB) | Metadata

Abstract Potential Operators on Hilbert Space
Kôsaku Yosida
pp. 201–205
Abstract | Full-Text PDF (356 KB) | Metadata

Anti-Locality of the One-half Power of Elliptic Differential Operators
Kyûya Masuda
pp. 207–210
Abstract | Full-Text PDF (262 KB) | Metadata